Amiodorone

I was diagnosed with PAF nearly three years ago now and started on Amiodorone six months ago I feel so much better on it but am concerned about the effects it could have on my body Yesterday I went for a walk with a friend around the park as it was such a lovely day Towards the end of the walk I felt I was leaning to the left And once we were on the pavement I said to my friend I didn't feel well I felt dizzy and my legs were wobbly I held on to her and the next thing I remember was lying on the pavement A car drew up and a very kind man helped my friend get me up and insisted on taking me home Has anyone else experienced this? Thanks

12 Replies

oldestnewest
  • Get checked out as soon as possible Von. ANY blackouts should be investigated at once. Ring your doctor NOW and explain what happened.

  • Personally I think it unlikely to have anything to do with Amioderone. However we won't know until you get to a doctor and get it checked out. Bob's right. ASAP.

    Phil

  • Will do Thanks

  • Not heard of nothing like this being a side effect of Amioderone, get checked soon.

    Brenda🐝

  • I have experienced the veering to the side and feeling as if might faint, I put it down to my my medication which slows my heart, possibly a bit to slow, do chat to your GP about the medication, it is a scary feeling isn't it?

  • It is a scary feeling You do wonder if it's a stroke I always think of the worst scenario Have made an appointment to see doctor Thanks

  • Feeling dizzy, then having to sit down. Yep. Happens from time to time. So far as I can remember, has been like this for decades. For me there is usually an obvious reason: fatigue, too much dazzling light, not enough recent eating, cold air, stuffy nose/clogged middle ear. Fortunately, it has never happened when I am driving (though I have a drill planned if it ever happens ie brake + flashers). Most likely to happen in hot weather (ie over 35 degrees).

    Look for an obvious reason. Make notes, then see if it happens again. Make sure you have something in your wallet with name, phone numbers, medications etc.

    The trouble is that you get careless about these events after a while -- you take them as routine, then miss the warning signs that this time it might be important.

  • Thanks for that useful information which I will take on board Perhaps it was the Sun which triggered the event The Sun was low and bright and we were walking through woodland so the suns rays came and wet Will record the event leading up to the faint

  • I have a known problem with any light that dazzles, and with flicker. I find driving in winter sun harder than driving in summer sun because of reflected light. This can be minimised by polarised spectacles. Combine that with any other factor, and fainting is more likely. Your big question is: is this a one off, or is it a recognisable pattern, or is it an indication of something serious. Your call.

  • I do agree with the complacency mindset, I really do try to discipline myself, do a risk assessment then move on

  • Ask your GP to check your blood oxygen (SpO2), listen to your lungs and check your blood, pressure sitting and standing.

  • Got persistent AF my self, been on Amiodarone for a year now heart feels a lot better, but thyroid glands is over active, got red face blood shot eyes,

    But going for ablation in Feb so hopefully will be able to come off it

You may also like...